# SDR SWAA2016092808243

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 62,491 hours, 36,257 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP DELAMINATED AT LOWER INBOARD CORNER.   REPAIRED THE FLAP IAW SRM.
